# SDR UPS06848321

- Difficulty date: October 13, 2006
- Submitted: October 25, 2006
- Operation: Air carrier
- Aircraft: N755UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 46055
- Aircraft time: 69,055 hours, 45,885 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Fitting
- Part number: 4612650N
- Condition: Cracked
- Location: Fs 8 L33r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2 CRACKED LONGERON END FITTING AT L33R FS 8.  REMOVED AND REPLACED LONGERON END FITTING AT STA 8 L33R IAW SRM 51-1-20D, AND SRM 51-03-01-0, 51-01-20D-0.
